"I am still around. One 10mg pill of Lexapro and my life was turned upside down for over 2 years. Anyway, I am still experiencing some side effects but I have learned how to deal with them and the severity has diminished dramatically.
"I think it is great that you have been able to discontinue this med. You might want to consider a very low dose of a benzodiazepine, like valium for a couple weeks or when needed for the withdrawal symptoms. I would start with the lowes..."
Im glad I am not the only one I thought I was going crazy my Dr gave me this bc he said it is the one with the least side effects...ummm No! I have taken Prozac for many years and also have taken Welbutrin before and nothing like this had happened with them.
Took 1/4 of a lexipro yesterday afternoon. At 7 pm I almost called an ambulance .had that terrible warm sensation running through my body all night, plus had nausea and insomnia. How did you get through this ? Please help
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.